# SDR P77A9700370

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30LT
- Make and model: Cessna 402C
- Aircraft serial: 402C0259
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 1610900
- Condition: Failed
- Location: Lt Main Inbd
- Component: Parkerhanfin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TIRE WENT FLAT ON TAXI OUT.  REMOVED LEFT TIRE AND WHEEL ASSY.  FOUND 5 INCHES OF INBOARD BEAD SUPPORT AREA OF WHEEL MISSING.  SUSPECTED CAUSE OF DEFECT DUE TO AGE AND IMPROPER PROCEDURE OF DISMOUNTING TIRE, I.E., USING SCREWDRIVERS TO BREAK TIRE BEAD.
